# SDR RRXA97084

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56429752
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION ON ANGLE AND POPPED RIVETS, AT Y=70 AND LONGERON 28 RIGHT.  CUT AND REMOVED SECTION OF FRAME AT LONGERON 21 RIGHT TO 33 RIGHT, FABRICATED SPLICE DOUBLERS AND EXTERNAL DOUBLER AND SPLICED IN NEW SECTION OF FRAME IAW DACO DC-8 SRM 53-2-5, FIGURE 8C AND 51-1-8, 51-1-21, REF DACO FAX FILE 97-03-05-003/DRA01319.
